# SDR DALA2020020390807

- Difficulty date: January 28, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 67,370 hours, 24,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Lt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6702, L/P 6309704) L AFT ENT DOOR EICAS MESSAGE AND ENTRY DOORS LIGHT ON LEFT OVRHEAD PANEL - QRH PROCEDURE ACCOMPLISHED NO PRESSURIZATION PROBLEMS. CORRECTIVE ACTION: PERFORMED VISUAL INSPECTION OF L AFT ENT DOOR FOUND DEBRI. CLEANED DEBRI OPERATED DOOR MULTIPLE TIMES ARMED AND DISARMED DOOR AND SLIDE ALL NML. NO EICAS MSG OR OVERHEAD LIGHTS ON.
